# SDR SWAA2023010680143

- Difficulty date: December 10, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LEFT SIDE PLATE FROM BS 500G - 500H HAS AREAS OF UPPER SURFACE CORROSION.  THE LT TRANSITION ANGLE WAS FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. THE TRANSITION ANGLE REPLACED FROM BS 480+8 - 500I IAW SRM 53-00-53-2R-5.
